# SDR USAA950611

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 129 - UNABLE TO RETRACT LANDING GEAR AFTER TAKEOFF.  FLIGHT RETURNED TO CLT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND MLG AIR SAFETY SENSOR TO TARGET CLEARANCE EXCESSIVE.  ADJUSTED SENSOR PER MM 32-09-01.  OPS CHECK NORMAL.  (M)
